MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY NEPHROMAX¿ KIT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC - GALWAY NEPHROMAX¿ KIT; CATHETER, NEPHROSTOMY
Model Number M0062101600
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a nephromax balloon kit was used in the kidney during a percutaneous nephrostomy procedure performed on (b)(6) 2017.According to the complainant, during the deflation, the balloon ruptured.There were no pieces of the balloon that detached inside the patient.The procedure was completed with a different device.There were no patient complications reported as a result of this event.Regarding the patient¿s condition at the conclusion of the procedure, it was noted that there were no adverse events or patient injury.

Brand Name
NEPHROMAX¿ KIT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7070411
Report Number3005099803-2017-03556
Device Sequence Number1798257
Product Code LJE
UDI-Device Identifier08714729834540
UDI-Public08714729834540
Combination Product (Y/N)N
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberM0062101600
Device Catalogue Number210-160
Device Lot Number0021179629
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1